# SDR SWAA021603

- Difficulty date: July 20, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 51,542 hours, 45,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LOOSE AT AFT GALLEY.  REMOVED AND REPLACED EEPLS AT AFT GALLEY PER MM.
